# SDR R7MR33265

- Difficulty date: January 27, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Aircraft time: 4,396 hours
- Engine: Pwa PW206A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 900P3663102101
- Part serial: 0017300148
- Condition: Leaking
- Location: Fuel System
- Part time: 815 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRANGIBLE SELF SEALING VALVE, LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
